# SDR SIMA200212301

- Difficulty date: May 1, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210580200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP2 LEFT WING AFT SPAR UPPER ANGLE CORRODED BETWEEN INBOARD AND OUTBOARD AILERON HINGE POINTS.  LEFT WING AFT SPAR REPAIR BY BLENDOUT IAW EO E1-57MR-107.  (M)
